# SDR SROM2008020

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR I-BEAM AT STA BS 344 LBL 18 THRU RBL 39.  REPAIRED FLOOR I-BEAM AT STA BS 344 LBL 18 THRU RBL 39 IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 53-10-9, FIGURE 5.  REFERENCE NON-ROUTINE CARD 858, DATED 03/25/08.
